Leaky Gut Syndrome archives

duodenal ulcer pain vs. bladder pain......HELP!!!

Posted by Diane S on November 30, 1998 at 17:52:31:

I have given myself a duodenal ulcer from taking 2 aspirin.

My doctor gave me Pepcid. My problem is that as soon as I start taking this stuff, my bladder starts to ache like I have an infection. I cannot figure out which is worse, the ulcer pain or the bladder pain. Is there anything else that I can take to cure this ulcer (all meds seem to do this to me: Prilosec, Tagamet, Prevacid, etc) or do I have to suffer through until it is gone?

Thanks.......Diane S




Follow Ups:


Re: duodenal ulcer pain vs. bladder pain......HELP!!!

Posted by Walt Stoll on December 01, 1998 at 12:30:24:

In Reply to: duodenal ulcer pain vs. bladder pain......HELP!!! posted by Diane S on November 30, 1998 at 17:52:31:

Dear Diane S.,

You already had LGS and the aspirin pushed you over the edge into having an actual ulcer. This distinction is essential or you will continue to pursue the "tips of the iceberg"----the hallmark of our current conventional monopoly in this country.

You are a prime person who needs to read a copy of my book (link on this page).

THEN, if you still have questions write again.

In the meantime, the tried & true antiacids will give you some relief even though they will eventually cause more problems with the LGS.

I hesitate to even mentionn that since you will worry about it & make yourself worse. However, you DID ask.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Leaky Gut Syndrome archives